# SDR DALA2025102107677

- Difficulty date: October 21, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 77,551 hours, 10,267 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO SECTION LONGITUDINAL CORROSION AT Y0 FR69.   REPLACED PER A330 SRM 51-72-11-911-001. (1263309)
